# SDR AALA20001606

- Difficulty date: September 26, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TWO OVERHEAD EMERGENCY EXIT LIGHTS ON CATWALK, RIGHT EMERGENCY EXIT LIGHT HANDHOLD ON CATWALK, AND TAIL CONE EMERGENCY EXIT LIGHTS ON JETTISON HANDLE INOPERATIVE.  REWIRED FORWARD EMERGENCY EXIT LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
